FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Treathay Tablets (OTC Fexofenadine) (Pack Size 10-30)

10, 30

£3.99£6.99

The antihistamine is used for relief of symptoms associated with seasonal allergic rhinitis (SAR), or hayfever, in adults and children aged 12 years and over.

Clear
Information Leaflet
SKU: N/A Categories: , ,

Description

What TREATHAY is and what they are used for

The active ingredient in your tablets is fexofenadine hydrochloride, which belongs to a group of medicines called antihistamines. It can be used in adults and adolescents of 12 years and older to
relieve the symptoms of hay fever (seasonal allergic rhinitis), such as sneezing, itchy, runny or blocked nose and red, itchy and watery eyes.

Treathay contains fexofenadine hydrochloride, which is a non-drowsy antihistamine. It is used to relieve the symptoms of hayfever (seasonal allergic rhinitis) such as sneezing, runny or blocked nose, and red, itchy and watery eyes.

Additional information

Pack Size

10, 30

Uses / Instructions

  • For adults and children aged 12 years and over: Take one tablet (120 mg) daily. Take the tablet with water before a meal.
  • This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.

Treathay is not recommended for children under 12 years of age.

Warnings

Not suitable for children under 12 years of age.

Do not take if you are allergic to Fexofenadine or any of the other ingredients in this medicine.

Talk to your doctor or pharmacist before taking Treathay if:

  • You have problems with your liver
  • You have problems with your kidneys
  • You have or ever had heart disease
  • You are elderly
  • You are pregnant or breastfeeding

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Keep out of the sight and reach of children.

Treathay is unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before driving or operating machinery.

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. If you get any of the following symptoms after taking these tablets you should contact your doctor or pharmacist immediately as these may be signs of a serious allergic reaction:

• Swelling of the face, lips, tongue or throat and difficulty breathing.

The following side effects have also been reported:

Common (may affect up to 1 in 10 people):

• headache
• drowsiness
• feeling sick (nausea)
• dizziness

For a full list of side effects see the patient information leaflet.

Ingredients

The active substance is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, which is equivalent to 112 mg of fexofenadine.

The other ingredients are: Tablet core: Microcrystalline cellulose, maize starch, magnesium stearate, croscarmellose sodium, povidone. Film coating: Hypromellose (E464), macrogol (PEG 400), macrogol (PEG 4000), titanium dioxide (E171), iron oxide yellow (El72) and iron oxide red (E172).

Reviews

There are no reviews yet.

Be the first to review “Treathay Tablets (OTC Fexofenadine) (Pack Size 10-30)”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart